# SDR AWXA200400060

- Difficulty date: January 21, 2004
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 69,194 hours, 27,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Seat Row 13 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 8-DAY CHECK FOUND EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 13 LT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT ROW 13 LT, OPERATIONAL CHECK WAS GOOD.
